# SDR ASAA2023041142787

- Difficulty date: April 11, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 59,883 hours, 17,639 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 020633882
- Condition: Faulty
- Location: #1 Fuel Tank
- Part time: 59,986 hours, 17,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO HISTORY OF #1 TANK AFT PUMP LOW PRESSURE LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED #1 AFT TANK FUEL PUMP REF B737-800 AMM 28-27-41.
